# SDR 97ZZZM1164

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: S54210203100000
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, MAINTENANCE DISCOVERED THE UPPER AFT ENGINE PANEL AFT BRACKETS CHAFING THE NR 4 AND NR 5 UPPER ZEE MOUNT TUBES ON THE NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED ZEE MOUNT TUBES IAW JIC 54-21-61 AND REPLACED AFT PANEL BRACKET IAW EO E9-5300-011.  AIRCRAFT RETURNED TO SERVICE.  (M)
